Missouri, 2024

Tornadoes and Hail in Missouri, April 27, 2024

April 27, 2024 · NWS EAX · 35 events in 15 counties and zones

On the afternoon and evening hours of April 27, severe storms impacted much of the WFO Kansas City county warning area.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
35

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS EAX wrote it up.

On the afternoon and evening hours of April 27, severe storms impacted much of the WFO Kansas City county warning area.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before the first event at Apr 27, 11:49 AM CST, 1 hour 41 minutes earlier. Its key messages:

  • Another round of severe storms possible this afternoon and evening. All severe hazards are possible during the day with a trend to flooding/ flash flooding overnight.
  • Strong to potentially severe storms linger into Sunday.
  • Unsettled pattern continues Tuesday through the end of next week. Best potential for additional severe storms is Tuesday afternoon and evening.
Area forecast discussion, Apr 27, 11:49 AM CST, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
1249 PM CDT Sat Apr 27 2024

.KEY MESSAGES...

- Another round of severe storms possible this afternoon and evening.
  All severe hazards are possible during the day with a trend
  to flooding/ flash flooding overnight.

- Strong to potentially severe storms linger into Sunday.

- Unsettled pattern continues Tuesday through the end of next
  week. Best potential for additional severe storms is Tuesday
  afternoon and evening.

&&

.DISCUSSION...
Issued at 243 AM CDT Sat Apr 27 2024

Today - Tonight: Satellite and radar imagery early this morning show
what is likely an outflow boundary draped from northeastern MO
southwestward over the KC area and then into eastern KS. It's
possible this could be the cold front but there isn't much of a
temperature/dew point difference across it. Regardless, models
have not initiated this boundary well and are too far north with
it. The boundary will stall close to where it is as of ~08Z.
The RAP 305K surface shows this reasonably well. There will be
enough forcing along this boundary that showers and storms
should increase in coverage across northern MO through the
morning hours. During the morning hours, when potential
instability is weakest, the threat of severe weather looks to be
low. Going into the afternoon and evening hours, as a very warm
and humid airmass builds south of the boundary, CAPE values
will increase substantially. Models vary on this as well but
HREF probabilities show a greater than 90% chance for 2000+ J/kg
of SBCAPE. There's even a 20% chance for SBCAPE to be greater
than 3000 J/kg over eastern KS and western MO. Additionally, as
upper-level flow increases, deep-layer shear will increase so
we'll be staring down the barrel of a potentially 3000+ J/kg
airmass with 40-50 kts of shear. If a storm can get going in the
open warm sector, it will very likely become severe with all
hazards possible. This still seems unlikely this far east and is
much more likely further west, closer to the dryline. The
region will also be in a favorable location of an
anticyclonically curved upper jet with strong diffluence noted
over the forecast area on streamline plots. In the lower-levels,
a strong low-level jet will increase in the evening with
intense moisture transport nosing right into eastern KS and
western MO. This all points to an increase in coverage/
intensity of convection this evening with rounds of very heavy
rainfall and flooding/ flash flooding likely into the overnight
hours.

Sunday - Sunday Night: Saturday night's convection will bleed into
Sunday as the low-level jet shifts eastward through the day and the
diffluent upper flow persists. With convection ongoing at the start
of this period, and then continuing through the day, we'll struggle
to rebuild the instability. CAPE values look to be at least half of
what we saw Saturday and likely even less, potentially less than
1000 J/kg. While deep-layer shear will remain impressive, the weaker
instability will limit the potential for severe weather.

Monday - Monday Night: This period looks to be dry as the main
trough that brought multiple rounds of severe weather to the region
exits to the east and a drier airmass moves into the area.

Mid to Late Next Week: Low-level flow returns to a southerly
trajectory Monday night into Tuesday. That will advect moisture back
into the area just in time for the next front to interact with
it Tuesday. The warmer and more humid airmass will lead to
moderate instability with potentially 2000+ J/kg of MLCAPE
Tuesday afternoon. With 30-40 kts of deep-layer shear, can't
rule out additional chances for strong to severe storms.
Unsettled weather will likely continue through the end of the
week as the area remains in a humid airmass with multiple
shortwave troughs moving through the flow. This will be resolved
better (and this forecaster will have more time to look at it)
in the coming days.

&&

.AVIATION /18Z TAFS THROUGH 18Z SUNDAY/...
Issued at 1246 PM CDT Sat Apr 27 2024

Conditions across the area are ranging from VFR to MVFR with
ceilings ranging from 2,000-3,000 feet. As moisture continues to
increase through the area with return-flow from the Gulf,
ceilings are expected to thicken and stick around for the
duration of the TAF period. Showers and thunderstorms are
expected to develop along a warm frontal boundary extending from
western Kansas into south central Iowa late this evening. Winds
are expected to stay southerly with gusts as high as 25 knots.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch through Sunday afternoon for MOZ001>008-011>017-
     020>025-028>033-037>040-043>046-053-054.
KS...Flood Watch through Sunday afternoon for KSZ025-057-060-
     102>105.

&&

DISCUSSION...CDB
AVIATION...Collier
Hazardous weather outlook, Apr 27, 3:36 AM CST, 9 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
436 AM CDT Sat Apr 27 2024

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-280945-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
436 AM CDT Sat Apr 27 2024

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Severe weather will be possible this evening into tonight. All
 modes of severe weather will be possible including large hail,
 damaging winds, and a few tornadoes.

 An additional 1 to 3 inches of rain will be possible which may lead
 to flash and river flooding.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Sunday through Friday

 Multiple rounds of strong to severe thunderstorms will continue
 Sunday. Large hail, damaging winds gusts, and a few tornadoes will
 all be possible. Heavy rain and flash flooding will also be
 possible.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Local storm report, Apr 27, 1:21 PM CST, 9 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
221 PM CDT Sat Apr 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     Tornado          2 WSW White Cloud       39.97N 95.33W
04/27/2024                   Doniphan           KS   Emergency Mngr

&&

BT

The radar

The Omaha radar (KOAX), 142 km away, was scanning. The volume nearest the first event began at 19:30 UTC.

Open the radar archive at this moment

Event by event

15 thunderstorm wind, 12 hail, 8 tornado. Local standard time, as filed.

Hail, Holt

When
April 27, 1:30 PM CST to 1:31 PM CST
Where
Holt County, Corning
Measured
1.25 in hail
Reported by
Public
Coordinates
40.250, -95.450

Half dollar size hail was reported in Corning.

Hail, Holt

When
April 27, 1:51 PM CST to 1:52 PM CST
Where
Holt County, 4.04 mi W of Graham
Measured
1.75 in hail
Reported by
Public
Coordinates
40.211, -95.105

Golf ball sized hail was reported near Maitland.

Hail, Holt

When
April 27, 2:15 PM CST to 2:16 PM CST
Where
Holt County, 3.16 mi NNE of Bigelow
Measured
1 in hail
Reported by
Public
Coordinates
40.164, -95.284

Quarter sized hail was reported along Interstate 29 between Craig and Mound City.

Hail, Nodaway

When
April 27, 2:17 PM CST to 2:18 PM CST
Where
Nodaway County, 2.51 mi WSW of Maryville Rankin Arp
Measured
1.25 in hail
Reported by
Public
Coordinates
40.313, -94.872

Half dollar size hail was reported on the south side of Maryville.

Hail, Nodaway

When
April 27, 2:53 PM CST to 2:54 PM CST
Where
Nodaway County, Ravenwood
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
40.350, -94.680

Quarter size hail was reported in Ravenwood.

Thunderstorm Wind, Worth

When
April 27, 3:08 PM CST to 3:09 PM CST
Where
Worth County, 3 mi W of Worth
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
40.400, -94.507

Power lines downed with power outages west of Worth.

Hail, Holt

When
April 27, 3:10 PM CST to 3:12 PM CST
Where
Holt County, 3.5 mi NW of New Pt
Measured
1.75 in hail
Reported by
Public
Coordinates
40.078, -95.135

Golf ball size hail was reported north of Interstate 29 north of Oregon and southeast of Mound City.

Tornado, Gentry

When
April 27, 3:12 PM CST to 3:26 PM CST
Where
Gentry County, 2.42 mi S of Gentry to 3.01 mi ESE of Siloam City
Rating
EF1
Path length
11.64 mi
Path width
250 yd
Reported by
NWS Storm Survey
Coordinates
40.295, -94.425

This EF1 tornado began near or just west of U.S. Highway 169 south of Gentry, where a tractor trailer was blown over. Little damage was observed as the tornado moved northeast to 558 Road. A residence at this location featured roof damage to the home, damage to multiple grain bins, and complete destruction of a small barn. Multiple tree limbs were downed in the area, and debris from inside the barn was strewn around the property. The tornado continued northeast from this location, but little damaged was observed beyond this point. The end point is estimated based on spotter reports of the tornado crossing into Harrison County before lifting, though it is possible the tornado ended before this.

Tornado, Grundy

When
April 27, 3:58 PM CST to 4:03 PM CST
Where
Grundy County, 2.11 mi SE of Spickard to 2.08 mi ENE of Spickard
Rating
EF0
Path length
2.62 mi
Path width
75 yd
Continued into
Mercer, Mo (EAX)
Reported by
NWS Storm Survey
Coordinates
40.227, -93.574

A weak EF0 tornado began southeast of Spickard east of 7th Avenue, producing sporadic and intermittent tree damage along its path. The tornado tracked north-northeast across Hwy B and County Line Road into Mercer County before dissipating north of Jasper Road.

Hail, Harrison

When
April 27, 4:00 PM CST to 4:02 PM CST
Where
Harrison County, 1 mi SW of Bethany
Measured
1.25 in hail
Reported by
Public
Coordinates
40.260, -94.043

Half dollar sized hail was reported on the southwest side of Bethany.

Hail, Harrison

When
April 27, 4:02 PM CST to 4:03 PM CST
Where
Harrison County, 0.75 mi S of Bethany Mem Arpt
Measured
1.5 in hail
Reported by
Public
Coordinates
40.269, -93.997

Ping pong ball sized hail was reported just east of Bethany.

Tornado, Mercer

When
April 27, 4:03 PM CST to 4:07 PM CST
Where
Mercer County, 4.24 mi SSE of Mill Grove to 3.21 mi SE of Mill Grove
Rating
EF0
Path length
1.34 mi
Path width
75 yd
Reported by
NWS Storm Survey
Coordinates
40.265, -93.564

A weak EF0 tornado began southeast of Spickard east of 7th Avenue, producing sporadic and intermittent tree damage along its path. The tornado tracked north-northeast across Hwy B and County Line Road into Mercer County before dissipating north of Jasper Road.

Hail, Harrison

When
April 27, 4:09 PM CST to 4:10 PM CST
Where
Harrison County, 4.25 mi N of Blue Ridge
Measured
1 in hail
Reported by
Public
Coordinates
40.261, -93.923

Quarter sized hail was reported about 5 miles east of Bethany along US Highway 136.

Hail, Grundy

When
April 27, 4:41 PM CST to 4:42 PM CST
Where
Grundy County, 0.76 mi ENE of Spickard
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
40.253, -93.586

Quarter sized hail was reported on the north side of Spickard.

Hail, Grundy

When
April 27, 5:05 PM CST to 5:06 PM CST
Where
Grundy County, 3 mi ESE of Trenton
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
40.063, -93.568

Quarter sized hail was reported just southeast of Trenton.

Hail, Sullivan

When
April 27, 5:23 PM CST to 5:24 PM CST
Where
Sullivan County, 1 mi N of Osgood
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
40.215, -93.350

Quarter sized hail was reported just north of Osgood.

Tornado, Linn

When
April 27, 5:37 PM CST
Where
Linn County, 0.58 mi N of Brookfield Aprt
Rating
EFU
Path length
0.06 mi
Path width
5 yd
Reported by
Trained Spotter
Coordinates
39.778, -93.121

Trained spotter reported a very brief tornado west of Brookfield that coincided with an area of rotation on radar. No damage was found, so rated as a no track EF unknown tornado.

Thunderstorm Wind, Cass

When
April 27, 6:03 PM CST to 6:04 PM CST
Where
Cass County, 1 mi NW of Belton
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
38.830, -94.543

Downed power lines near Westover Road in Belton.

Thunderstorm Wind, Cass

When
April 27, 6:06 PM CST to 6:07 PM CST
Where
Cass County, 3 mi SSE of Belton
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
38.780, -94.509

Downed power lines.

Thunderstorm Wind, Jackson

When
April 27, 6:08 PM CST to 6:09 PM CST
Where
Jackson County, 1 mi NE of Sugar Creek
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.130, -94.457

Power lines downed near Sugar Creek.

Thunderstorm Wind, Jackson

When
April 27, 6:08 PM CST to 6:09 PM CST
Where
Jackson County, 4 mi WNW of Grandview
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
38.902, -94.599

Power lines downed just east of the state line west of Grandview.

Thunderstorm Wind, Jackson

When
April 27, 6:14 PM CST to 6:15 PM CST
Where
Jackson County, Independence
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.080, -94.430

Estimated 60 mph winds in Independence.

Thunderstorm Wind, Bates

When
April 27, 7:08 PM CST to 7:09 PM CST
Where
Bates County, 2 mi W of Rich Hill
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
38.100, -94.407

Downed power lines along Route A west of Rich Hill.

Thunderstorm Wind, Bates

When
April 27, 7:08 PM CST to 7:09 PM CST
Where
Bates County, 3 mi SW of Rich Hill
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
38.069, -94.409

Downed power lines along Route PP southwest of Rich Hill.

Thunderstorm Wind, Bates

When
April 27, 7:17 PM CST to 7:18 PM CST
Where
Bates County, 3 mi SSE of Butler
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
38.210, -94.309

Downed power lines along Highway 52 southeast of Butler.

Tornado, Bates

When
April 27, 7:23 PM CST to 7:26 PM CST
Where
Bates County, 2.53 mi SSE of Butler to 4.01 mi ESE of Butler
Rating
EF1
Path length
2.55 mi
Path width
150 yd
Reported by
NWS Storm Survey
Coordinates
38.216, -94.312

This tornado began just east of Route YY and just south of State Highway 52 southeast of Butler in Bates County, where minor tree damage was observed. The tornado strengthened as it moved east-northeast toward SH 52, snapping or uprooting several trees at a residence just south of the highway. The fallen trees were in a variety of directions, confirming the presence of a tornado. The tornado continued along the highway east past Route N, where power poles were damaged and additional minor tree damage was observed. The last signs of damage were just east of Route N, where small limbs were downed at a residence.

Tornado, Bates

When
April 27, 7:30 PM CST to 7:45 PM CST
Where
Bates County, 2.8 mi S of Altona to 3.71 mi NE of Mayesburg
Rating
EF1
Path length
9.85 mi
Path width
250 yd
Continued into
Henry, Mo (EAX)
Reported by
NWS Storm Survey
Coordinates
38.360, -94.222

NWS Storm Survey confirmed a relatively long-track QLCS EF-1 tornado. This EF1 tornado began just south of Route 18 east of Passaic. Some of the worst damage of the tornado affected a farm property, where one outbuilding collapsed, another had a garage door blown off, and multiple trees were damaged or uprooted. Large debris from the damaged property was blown well northeast, in some cases over 100 yards. The tornado tracked northeast, damaging a grove of trees to the south of SH 18 and producing minor damage to an outbuilding and mobile home on the north side of the highway. The tornado then tracked northeast to Route T, producing sporadic tree damage and some minor property damage. The damage track continues east-northeast along County Road 13004, with continued sporadic tree damage. One of the larger trees fell onto a residence, damaging the property as well as to power lines. Intermittent tree damage continues northeast to Route BB and County Road 13003, with more significant tree damage eastward along Sunset Drive just west of the Henry County line. Damage becomes more intermittent eastward into Henry County, with no damage observed a half mile past the county line. However, much of this area north of 400 Road in Henry County is inaccessible, so it is possible the tornado continued a short distance longer to the north or northeast of the end of the track.

Thunderstorm Wind, Bates

When
April 27, 7:37 PM CST to 7:38 PM CST
Where
Bates County, 3 mi N of Ballard
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
38.413, -94.150

Downed power lines north of Ballard.

Thunderstorm Wind, Henry

When
April 27, 7:43 PM CST to 7:44 PM CST
Where
Henry County, 5 mi ENE of Ballard
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
38.398, -94.065

Downed power lines southwest of Urich.

Tornado, Henry

When
April 27, 7:45 PM CST to 7:46 PM CST
Where
Henry County, 2.07 mi WNW of Lucas to 1.88 mi WNW of Lucas
Rating
EF1
Path length
0.29 mi
Path width
250 yd
Reported by
NWS Storm Survey
Coordinates
38.432, -94.065

NWS Storm Survey confirmed a relatively long-track QLCS EF-1 tornado. This EF1 tornado began just south of Route 18 east of Passaic. Some of the worst damage of the tornado affected a farm property, where one outbuilding collapsed, another had a garage door blown off, and multiple trees were damaged or uprooted. Large debris from the damaged property was blown well northeast, in some cases over 100 yards. The tornado tracked northeast, damaging a grove of trees to the south of SH 18 and producing minor damage to an outbuilding and mobile home on the north side of the highway. The tornado then tracked northeast to Route T, producing sporadic tree damage and some minor property damage. The damage track continues east-northeast along County Road 13004, with continued sporadic tree damage. One of the larger trees fell onto a residence, damaging the property as well as to power lines. Intermittent tree damage continues northeast to Route BB and County Road 13003, with more significant tree damage eastward along Sunset Drive just west of the Henry County line. Damage becomes more intermittent eastward into Henry County, with no damage observed a half mile past the county line. However, much of this area north of 400 Road in Henry County is inaccessible, so it is possible the tornado continued a short distance longer to the north or northeast of the end of the track.

Tornado, Henry

When
April 27, 7:45 PM CST to 7:48 PM CST
Where
Henry County, 1.59 mi S of Piper to 2.86 mi ESE of Piper
Rating
EF0
Path length
2.36 mi
Path width
150 yd
Reported by
NWS Storm Survey
Coordinates
38.327, -94.017

A brief EF0 tornado occurred north of Montrose from the same mesovortex that produced the tornado just southeast of Butler. The first signs of damage occurred just west of Route K, where a farm building had metal roofing damage, and small trees were downed. A larger tree was split just east of Route K, with other minor limbs downed in the area. The tornado moved through generally inaccessible property before reaching Route RA between County Roads 250 and 320, where multiple trees suffered damage. No damage was noted farther west or east of this path. Given that the tree damage was in a variety of directions, the damage confirms the presence of a brief tornado. The office also received spotter video of a power flash in this general area, with a strong indication of rotation on radar.

Thunderstorm Wind, Henry

When
April 27, 7:46 PM CST to 7:47 PM CST
Where
Henry County, 2 mi NW of Urich
Measured
52 kt (60 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
38.490, -94.026

Multiple six inch tree limbs downed between Urich and Creighton near 7 Highway.

Thunderstorm Wind, Johnson

When
April 27, 8:16 PM CST to 8:17 PM CST
Where
Johnson County, 6 mi N of Leeton
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
38.667, -93.700

Downed power lines about 6 miles north of Leeton.

Thunderstorm Wind, Henry

When
April 27, 8:20 PM CST to 8:21 PM CST
Where
Henry County, 2 mi N of Calhoun
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
38.499, -93.630

Downed power lines north of Calhoun.

Thunderstorm Wind, Pettis

When
April 27, 9:03 PM CST to 9:04 PM CST
Where
Pettis County, 5 mi WSW of Sedalia
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
38.672, -93.316

Downed power lines near Quisenberry Road southwest of Sedalia.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Missouri in 2024Every state in 2024This day in weather historyThe tornado archive for Missouri, 2024Warnings in Missouri, April 2024

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1177383, 1177362, 1177407, 1177390, 1177360, 1177376, 1177361, 1177108, 1178328, 1177366, 1177413, 1178330, 1177414, 1177428, 1177418, 1177426, 1177349, 1178299, 1178301, 1177377, 1178300, 1178298, 1178302, 1178304, 1178305, 1177114, 1177106, 1178306, 1178307, 1177107, 1178326, 1178311, 1178313, 1178312, 1178314.